# SDR 9903N76CK

- Difficulty date: September 10, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N76CK
- Make and model: Lear 25
- Aircraft serial: 25020
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 30B3749
- Part serial: 1650
- Condition: Vibration
- Location: Left Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEVELOPED VIBRATION.  REPLACED LT STARTER GENERATOR WITH SERVICEABLE REPAIRED UNIT, GROUND OPERATIONAL CHECK GOOD.  NO RECOMMENDATION FOR PREVENTION.
